You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
63.8 Egyptian Fractions
D. Culpin and D. Griffiths
The Mathematical Gazette
Vol. 63, No. 423 (Mar., 1979), pp. 49-51
Published by: The Mathematical Association
Stable URL: http://www.jstor.org/stable/3615218
Page Count: 3